Asymptotic equilibrium, periodic solutions, and Lyapunov's direct method
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 729-732
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a1,
author = {E. V. Voskresenskii},
title = {Asymptotic equilibrium, periodic solutions, and {Lyapunov's} direct method},
journal = {Differencialʹnye uravneni\^a},
pages = {729--732},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a1/}
}
E. V. Voskresenskii. Asymptotic equilibrium, periodic solutions, and Lyapunov's direct method. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 729-732. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a1/